# SDR SWAA2021070685186

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 130-034 RH HORIZONTAL STAB L/E RIB HAS CRACK AT LE STA 95.96 ; / [01] REMOVED LE RIB ASSY. IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW RIB ASSY. P/N 186A1303-2 ATAG EM1861 IAW DWG 186A1303 REV -; [03] VERIFIED NEW RIB ASSY IN STEP 2 C/W; [04] LOCATED AND DRILLED NEW LE RIB ASSY. IAW SRM 51-40-05-0G-0; DWG 186A1001 REV A; [05] VERIFIED CARD STEP 4. OK TO INSTALL; [06] INSTALLED NEW LE RIB ASSY. IAW SRM 51-40-02-0G-0; DWG 186A1001 REV A; [07] REPLACED RH STAB LE RIB ASSY AT LE STA 95.96 IAW SRM 51-40-02-0G-0; DWG 186A1001 REV A. RESTORED CIC IAW AMM 51-21-91; [08] VERIFIED STEPS 6 AND 7 C/W; [09] AUDIT C/W
